Academic Journals Database
Disseminating quality controlled scientific knowledge

The Brunn-Minkowski Inequalities for Centroid Body

ADD TO MY LIST
 
Author(s): Jun Yuan | Lingzhi Zhao

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 105;
Date: 2013;
Original page

Keywords: Centroid Body | The Brunn-Minkowski Inequality

ABSTRACT
In [1], the authors established the Brunn-Minkowski inequality for centroid body. In this paper, we give an isolate form and volume difference of it, respectively. Both of these results are strength versions of the original.
Why do you need a reservation system?      Affiliate Program